MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck in the lesion.The 95% stenosed target lesion was located in a moderate to severely calcified left anterior descending artery(lad).A 1.75mm rotalink burr was selected for use.During the procedure, the burr became stuck in the lesion.It was noted that significant resistance was felt upon advancing and removal of the device.The device was removed directly without any additional intervention and the procedure was completed with a different device.There were no complications reported and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The handshake connection, sheath, burr, and coil were microscopically and visually examined.Inspection of the device presented no damage or irregularities.The rotalink advancer that was used in the procedure was not returned for analysis, therefore, functional testing was performed with a test advancer.The burr catheter was connected to the advancer which was then connected to the rotablator control console system and was able to reach optimum speed with no issues and there were no abnormal noises or leaks.The burr was able to rotate and reach optimum speed during functional testing, and the clinical circumstances could not be replicated.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12363398
Report Number2134265-2021-10454
Device Sequence Number3735939
Product Code MCX
UDI-Device Identifier08714729185840
UDI-Public08714729185840
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0025330358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight70